# SDR IPXA1568524

- Difficulty date: July 28, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 12,022 hours, 8,353 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1620 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT CARGO COMPARTMENT STA 1620, STRINGER 26R, FRAME HAS DENT.  REMOVED DAMAGE FABRICATED REPAIR DOUBLER 7075-0 -071 HEAT TREATED TO T 6 DRILLED UP TREATED AND PRIMED AND INSTALLED IAW SRM 53-00-072R5, DETAIL 3.
